The coincidence of various definitions of dimensionality for locally bicompact groups
Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 1035-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_5_a16,
author = {B. Pasynkov},
title = {The coincidence of various definitions of dimensionality for locally bicompact groups},
journal = {Doklady Akademii Nauk},
pages = {1035--1037},
year = {1960},
volume = {132},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a16/}
}
B. Pasynkov. The coincidence of various definitions of dimensionality for locally bicompact groups. Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 1035-1037. http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a16/